| Model Number |
ZXT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event - exact date of event is unknown, not provided.Reportedly, ongoing since the lens was implanted ((b)(6) 2018).(b)(4).Attempts have been made to obtain the missing information; however, to date, no response has been received.Device evaluation: the device was not returned at the manufacturing site as it was discarded by the customer.Therefore, product testing could not be performed and the reported complaint could not be verified.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specifications.A search in the complaints history revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a tecnis symfony toric intraocular lens (iol), model zxt225, 23.0 diopter, was explanted due to the patient being unhappy of halos and glare issues.The patient has no contributing medical history.A zct225 23.0 diopter was implanted as a replacement.There were no surgical interventions such as vitrectomy, incision enlargement or sutures required.It was indicated that the patient is currently doing fine and the explanted lens was discarded by the account.No further information was provided.The patient had a bilateral lens implant.This report is for the patient's left eye (os).A separate report will be filed for the patient's right eye (od).
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.